# SDR UIEA2019071104735

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,981 hours, 16,029 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N325011
- Part serial: D00194
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT PUSH BUTTON ANNUNCIATOR LIGHT INOP. ( REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL IAW AMM 30-41-02. OPS CHECK GOOD  )
